Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Polynomial system satisfying a special functional equation


Author: A. M. Chak
Journal: Math. Comp. 22 (1968), 673-676
MSC: Primary 33.45
DOI: https://doi.org/10.1090/S0025-5718-1968-0227491-3
Corrigendum: Math. Comp. 23 (1969), 473.
MathSciNet review: 0227491
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, ``Some polynomials related to Theta functions,'' Ann. Mat. Pura Appl., $ (4)$, v. 41, 1956, pp. 359-373. MR 17, 1205; ibid., Duke Math. J., v. 24, 1957, pp. 521-527. MR 19, 849. MR 0090672 (19:849e)
  • [2] N. Nielsen, Traité Elémentaire des Nombres de Bernoulli, Gauthier-Villars, Paris, 1923.
  • [3] A. Sharma & A. M. Chak, ``A basic analogue of a class of polynomials,'' Riv. Mat. Univ. Parma, v. 5, 1954, pp. 325-337. MR 17, 150. MR 0071586 (17:150j)
  • [4] M. Ward, ``A certain class of polynomials,'' Ann. of Math., v. 31, 1930, pp. 43-51.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.45

Retrieve articles in all journals with MSC: 33.45


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0227491-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society